# SDR AALA202310167440

- Difficulty date: October 13, 2023
- Submitted: October 16, 2023
- Operation: Air carrier
- Aircraft: N975UY
- Make and model: Airbus A320*
- Aircraft serial: 4935
- Aircraft time: 39,090 hours, 15,246 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30664513
- Part serial: M21575
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Part time: 5,609 hours, 2,559 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: CIDS PANEL SHOWS SLIDE LOW PRESSURE GAUGE SHOWS GREEN. MAINTENANCE REPLACED THE L1 DOOR SLIDE PER TASK CARD 26L00025010.
